MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ABG PROVENT PLUS; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. ABG PROVENT PLUS; SYRINGE, ANTISTICK
Catalog Number 4646E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the blood gas syringes were leaking blood through the sealing filter.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
Three seal/unused samples were received for evaluation.Visual and functional testing was unable to duplicate or verify the reported problem.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
ABG PROVENT PLUS
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20258749
Report Number1217052-2024-00112
Device Sequence Number7742265
Product Code JKA
UDI-Device Identifier00351688039081
UDI-Public(01)00351688039081(17)270228(10)6013169
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4646E
Device Lot Number6013169
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown